# SDR CA101222005

- Difficulty date: December 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 172S
- Aircraft time: 2,544 hours
- Engine: Lyc IO360L2A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 93278
- Condition: Leaking
- Location: Oil System
- Part time: 2,493 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) OIL LEAKING THROUGH TOP OF OIL PRESSURE SWITCH PN 83278 AND OUT AROUND ELECTRICAL PLUG (FOR LOW OIL PRESSURE WARNING LIGHT AND HOUR METER). PILOT HAD RED OIL PRESSURE ANNUCIATOR ILLUMINATE AND LANDED AS SOON AS POSSIBLE. SB07-79-01 CITES INTERNAL WEAR AS THE CAUSE OF THE LEAKAGE AND RECOMMENDS REPLACING THE SWITCH AT 3000 HOURS. AIRCRAFT TOTAL TIME 2493 HOURS - TEMPORARY CORRECTIVE ACTION, SWITCH REMOVED, HOLE PLUGGED, ELECTRICAL CONNECTOR BAGGED AND SECURED TO BAFFLE BRACKET AND PANEL PLACARDED "RED OIL PRESS ANNUNCIATOR AND HOUR METER ARE INOPERATIVE. MONITOR THE OIL PRESSURE GAGE AND ENGINE OPERATING TIME". NEW OIL PRESSURE SWITCH WILL BE ORDERED AND INSTALLED. (TC# 20101222005)
